# SDR ABXA9701389

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193018
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE RIGHT WING NR 2 SLAT TRACK INBOARD RIB CRACKED AT AFT LOWER FLANGE.  REPLACED NR 2 RIB IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
